# SDR IXXA9700117

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5611425501
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT MAIN GEAR SUPPORT FITTING WAS FOUND TO BE CRACKED.  REPAIR ACCOMPLISHED REMOVAL AND INSTALLATION OF A NEW MLG SUPPORT FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SERVICE BULLETIN 57-94, REVISION 2.
